# SDR M7K2008F00037

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N807MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3912
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: 9550178070
- Part serial: 2853
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AN OPERATIONAL CHECK REVEALED VERY SLOW FUNCTION ON (1) OF THE (2) IGNITERS POWER CIRCUITS.  A NEW IGNITER BOX WAS INSTALLED AND OPERATIONAL CHECK WAS NORMAL. THIS PARTIAL LOSS OF A CIRCUIT IS TYPICAL FOR THIS ASSEMBLY.  USUALLY THIS UNIT IS TROUBLE FREE.
